# SDR SWAA020789

- Difficulty date: April 14, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N333SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23697
- Aircraft time: 46,646 hours, 44,734 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Part number: 327375
- Part serial: 3795
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NO PRESSURIZATION AFTER TAKEOFF, CONFIGURED FOR SINGLE PACK OPS.  REMOVED AND REPLACED AFT CARGO DOOR SEAL AND REMOVED AND REPLACED EQUIP COOLING PRESSURIZATION CHECK VALVE PER MM.
